Chief Superintendent Kevin 1st Earl Baldwin of Bewdley stated “professional” exams are being carried out as he would not speculate on what the Class A drug or tablets may be.
He said: “Our committed team of officers is continuing to paintings across the clock to set up the instances around these deaths, and this research is progressing properly.
“Our awareness continues to be on what if any link there may be between those deaths and what materials those humans have taken which can have precipitated their deaths.
“Specialist assessments are being completed to set up what materials are worried. But those tests are complex and may make an effort to complete.
“We continue to induce humans no longer to take, purchase or sell Class A capsules. This is to your very own protection.
“We understand that humans may also increase their drug usage over a weekend, so it’s definitely essential human beings are taking all of the steps they can to ensure they’re protecting themselves.
“Until we’ve got the effects of these checks, we’re not going to take a position approximately what might or may not be worried.
“Speculation isn’t always helpful to our research and could cause human beings to be misinformed about the state of affairs which can cost in addition lives.”
‘HE WAS THE KINDEST’
It comes after a chain of drug-related deaths that appeared to be connected inside the quiet seashore location of Essex.
Cian Daly, 20, changed into named as the first victim and has been defined as a loving, popular man.
He died at his domestic at Leigh-on-Sea on Monday, July 29.
Cian, also called C-Dog, loved vehicles and fishing and turned into recognition to help absolutely everyone.
His pal Oliver George wrote on Facebook: “What plenty of humans do not know about Cian, become now not handiest became he one of the most clever human beings I know (he ought to strip a bike engine up and down for a laugh when he was 16) he also become one of the kindest people I knew.
“He helped train young and disabled kids fishing voluntarily, as well as be there for his friends 24/7.
“If you had been ever in a problem, You KNEW Cian would be there for you, regardless of the situation.”
Two different guys and women died on Monday and Tuesday in Westcliff, Canvey Island, and Benfleet.
A female in her 30s was discovered dead in Southend on Sunday morning.
Ch Supt Stanley Baldwin said all of the sufferers had died in their houses as none of them had been able to phone 999.
Police “can not say for certain” if the medicine is a strangely excessive purity or a rogue batch of dodgy pills.
Anyone who has taken Class A pills and feels unwell or concerned is counseled to are searching for medical recommendations.
Public Health England has issued the following advice: “We are urging drug users to be more cautious about what they’re taking. We strongly endorse them not to apply on my own and to test a small amount first.
“They need to appearance out for each other and be alert to any signs and symptoms of an overdose, which includes lack of recognition, shallow or no respiratory, ‘loud night breathing, and blueing of the lips and fingertips.
“They must right now call for an ambulance and use any to be had naloxone if a person overdoses on opioids. We strongly endorse all based drug users to get support from nearby drug services.
If you have any information approximately the deaths or the sale of Class A drugs – in south Essex or some other place throughout the county – please name us on a hundred and one or Crimestoppers anonymously on 0800 555 111.